# SDR RAIA201112250001

- Difficulty date: December 25, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 28,417 hours, 26,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE RT OVERWING EMERGENCY EXIT LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB.  SYSTEM OPS CHECKED GOOD.
